Alert archive / New York / Wind Advisories in 2006

Wind Advisory 7, NWS Burlington, VT

September 23, 20064 counties in New York; Franklin County, Grand Isle County, Vermont

NWS Burlington, VT issued this wind advisory at Sep 23, 2006, 4:00 PM EDT for 4 counties in New York; Franklin County, Grand Isle County, Vermont. It took effect at Sep 24, 2006, 9:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2006, 4:00 PM EDT (20:00 UTC)
In effect from
Sep 24, 2006, 9:00 AM EDT
Expired
Sep 24, 2006, 3:07 PM EDT
In force
6 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 232000
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
400 PM EDT SAT SEP 23 2006

...WIND GUSTS TO 50 MPH ARE EXPECTED SUNDAY AFTERNOON ACROSS
NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT...

.A STRONG LOW PRESSURE AREA WILL MOVE NORTHEAST THROUGH THE ST.
LAWRENCE VALLEY SUNDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP WITH
SHOWERS AND POSSIBLE THUNDERSTORMS ASSOCIATED WITH A COLD
FRONT...AND PERSIST BEHIND THE COLD FRONT FOR A FEW HOURS SUNDAY
AFTERNOON.

NYZ026>031-034-035-087-VTZ001-002-016-240400-
/O.NEW.KBTV.WI.Y.0007.060924T1300Z-060924T2000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...
RICHFORD
400 PM EDT SAT SEP 23 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT FOR
WIND GUSTS UP TO 50 MPH FROM 9 AM TO 4 PM EDT SUNDAY.

SOUTH WINDS WILL STRENGTHEN SUNDAY MORNING ALONG WITH LIKELY RAIN
SHOWERS. BY MIDDAY...THUNDERSTORMS MAY ALSO FORM ALONG A COLD
FRONT WHICH WILL RACE EASTWARD FROM THE ST LAWRENCE VALLEY ACROSS
THE ADVISORY AREA BY MID AFTERNOON. BRIEF WIND GUSTS WITH THE
THUNDERSTORMS WILL BECOME MORE FREQUENT AS WINDS BECOME SOUTHWEST
AND THEN WEST DURING THE 3 HOURS FOLLOWING THE PASSAGE OF THE COLD
FRONT.

SECURE ANY LOOSE OBJECTS SUSCEPTIBLE TO THE EXPECTED WIND GUSTS.
ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
4 follow-up statements
000 
WWUS71 KBTV 240208
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1008 PM EDT SAT SEP 23 2006

...WIND GUSTS TO 50 MPH ARE EXPECTED SUNDAY AFTERNOON ACROSS
NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE
SAINT LAWRENCE VALLEY ON SUNDAY. GUSTY SOUTHWEST WINDS WILL
DEVELOP...ON THE ORDER OF 50 MPH OR GREATER...WITH SHOWERS AND
POSSIBLE THUNDERSTORMS ASSOCIATED WITH A COLD FRONT. THE STRONG
AND GUSTY WINDS WILL PERSIST BEHIND THE COLD FRONT FOR A FEW
HOURS SUNDAY AFTERNOON BEFORE GRADUALLY TAPERING OFF.

NYZ026>031-034-035-087-VTZ001-002-016-241100-
/O.CON.KBTV.WI.Y.0007.060924T1300Z-060924T2000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...
RICHFORD
1008 PM EDT SAT SEP 23 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT. THE
ADVISORY IS IN EFFECT FROM 9 AM TO 4 PM EDT ON SUNDAY.

SOUTHWEST WINDS WILL BE INCREASING SUNDAY MORNING IN ADVANCE OF A COLD
FRONT ACROSS NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT. WINDS
WILL BE IN THE BREEZY TO WINDY CATEGORIES...SUSTAINED WINDS FROM
15 TO 30 MPH...ALONG WITH GUSTS AS HIGH AS 50 MPH. IN ADDITION...
THE POTENTIAL FOR THUNDERSTORMS WILL EXIST WHICH COULD PRODUCE
LOCAL STRONG WINDS GUSTS AS WELL.

PERSONS ACROSS NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT
SHOULD SECURE ANY LOOSE OBJECTS SUSCEPTIBLE TO THE EXPECTED WIND
GUSTS ON SUNDAY. ISOLATED POWER OUTAGES ARE ALSO POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

EVENSON
000 
WWUS71 KBTV 241048
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
648 AM EDT SUN SEP 24 2006

...WIND GUSTS TO 50 MPH ARE POSSIBLE LATER THIS MORNING AND AFTERNOON
ACROSS NORTHERN NEW YORK AND NORTHWEST PORTIONS OF VERMONT...

.AN AREA OF LOW PRESSURE OVER LAKE HURONS GEORGIAN BAY...WILL
MOVE NORTHEAST ACROSS QUEBEC LATER TODAY AND TONIGHT. THE
ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS MORNING
AND EARLY AFTERNOON. IT WILL BE A WINDY DAY AHEAD OF AND FOLLOWING
THE COLD FRONT...BEFORE WINDS DIMINISH TONIGHT.

NYZ026>031-034-035-087-VTZ001-002-016-242000-
/O.CON.KBTV.WI.Y.0007.060924T1300Z-060924T2000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...
RICHFORD
648 AM EDT SUN SEP 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON
ACROSS NORTHERN NEW YORK AND THE VERMONT COUNTIES OF GRAND ISLE
AND FRANKLIN.

WINDS WILL BECOME SOUTHWEST ACROSS THE AREA THIS MORNING...AND
INCREASE TO 20 TO 35 MPH WITH HIGHER GUSTS IN ADVANCE OF A COLD
FRONT. WINDS MAY GUST TO AS HIGH AS 50 MPH IN THE ADVISORY
AREA...ESPECIALLY DURING THE LATE MORNING AND AFTERNOON. SHOWERS
AND A FEW THUNDERSTORMS WILL ALSO MOVE ACROSS THE AREA THIS
MORNING INTO THE EARLY AFTERNOON.

PERSONS ACROSS NORTHERN NEW YORK AND FAR NORTHWESTERN VERMONT
SHOULD SECURE ANY LOOSE OBJECTS SUSCEPTIBLE TO BEING BLOWN ABOUT.
ISOLATED POWER OUTAGES ARE A POSSIBILTY.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

HOGAN
000 
WWUS71 KBTV 241454
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1054 AM EDT SUN SEP 24 2006

...STRONG WIND GUSTS TO IMPACT NORTHERN NEW YORK AND FAR
NORTHWESTERN VERMONT...

.AN INTENSIFYING LOW PRESSURE WILL MOVE FROM SOUTHWEST TO
NORTHEAST ACROSS QUEBEC THIS AFTERNOON AND HELP TO INCREASE WINDS
ACROSS THE REGION. SOUTHWEST WINDS IN THE BREEZY TO WINDY CATEGORY
CAN BE EXPECTED WITH WIND GUSTS AS HIGH AS 50 MPH.

NYZ026>031-034-035-087-VTZ001-002-016-242000-
/O.CON.KBTV.WI.Y.0007.000000T0000Z-060924T2000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...
RICHFORD
1054 AM EDT SUN SEP 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR NORTHERN NEW YORK AND
FAR NORTHWEST VERMONT.

SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH CAN
BE EXPECTED OVER THE ADVISORY AREA THROUGH LATE AFTERNOON. WINDS
OF THIS MAGNITUDE CAN EASILY BLOW ABOUT LOOSE OBJECTS...BUT CAN
ALSO DOWN TREES AND POWER LINES WHICH COULD RESULT IN POWER OUTAGES.

PERSONS ACROSS NORTHERN NEW YORK AND FAR NORTHWEST VERMONT SHOULD
CONTINUE TO MONITOR THIS STRONG WIND EVENT AND TAKE THE NECESSARY
ACTION TO SECURE LOOSE OBJECTS SUSCEPTIBLE TO BEING BLOWN ABOUT.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

EVENSON
000 
WWUS71 KBTV 241907
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
307 PM EDT SUN SEP 24 2006

...THREAT FOR STRONG WINDS COMING TO AN END...

.LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST OF THE REGION THIS
AFTERNOON AND TONIGHT. AS A RESULT...WINDS WILL DIMINISH...BUT
WIND GUSTS TO 40 MPH CAN BE EXPECTED THROUGH SUNSET.

NYZ026>031-034-035-087-VTZ001-002-016-242015-
/O.CAN.KBTV.WI.Y.0007.000000T0000Z-060924T2000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...ENOSBURG FALLS...
RICHFORD
307 PM EDT SUN SEP 24 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELED THE WIND
ADVISORY FOR NORTHERN NEW YORK AND FAR NORTHWEST VERMONT. WIND
GUSTS IN THE 40 TO 50 MPH RANGE HAVE BEEN REPORTED TODAY ALONG
WITH SOME DOWNED TREES AND POWER LINES. WINDS WILL DIMINISH
THROUGH THE LATE AFTERNOON AND EVENING HOURS...HOWEVER THEY WILL
STILL REMAIN IN THE BREEZY CATEGORY WITH WIND GUSTS TO 40 MPH
EXPECTED. WINDS OF THIS MAGNITUDE CAN STILL CAUSE LOOSE OBJECTS TO
BE BLOWN AROUND. AFTER SUNSET...WINDS WILL DIMINISH EVEN FURTHER
AS WELL AS SHIFT TO THE NORTHWEST.

$$

EVENSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Sep 23, 10:03 AM EDT, 5 hours 57 minutes earlier.

Area forecast discussion, Sep 23, 10:03 AM EDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1003 AM EDT SAT SEP 23 2006

.SHORT TERM /REST OF TODAY/...
RADAR INDICATING MOST PERSISTENT LIGHT RAIN NOW IN NERN HALF OF
FCST AREA AND LIFTING NEWRD SUCH THAT CURRENT FCSTS OF TRANSITION
TO SCATTERED SHOWERS FOR THE AFTERNOON STILL APPEARS VALID.

STILL WILL BE A GRAY AND GLOOMY AFTERNOON WITH WARM FRONTAL
OVERRUNNING.  LOW CEILINGS AND REDUCED VISIBILITY IN AREAS OF
MIST/FOG/DRIZZLE WILL AFFECT AVIATION.

NO UPDATES TO ZONE FORECASTS ARE NEEDED.

&&

.PREV DISCUSSION...
 /ISSUED 454 AM EDT SAT SEP 23 2006/

SHORT TERM /TODAY THROUGH MONDAY/...
RADAR INDCS LGT RN FILLING IN AND MOVG ACRS THE N COUNTRY THIS MRNG.
THUS WL GO RN LIKELY THIS MRNG...ALTHO IT SHUD BE LIGHT. H/5 RDG
JUST TO OUR EAST PER GFS AND SATL IMAGERY. H/5 TROF UPR MIDWEST
MOVS THRU ERN GRT LKS SUN...WITH SOUTHWEST FLO ALFT DVLPG ACRS OUR
AREA.

SFC HI SE OF NEW ENG ATTM WITH WAA FM OH VLY E INTO WRN NEW ENG.
ASOCD BATCH OF SHWRS NOTED ABV CONTS MOVG ACRS NY ATTM THUS LIKLY
PCPN DURG THIS MRNG...THEN CHC THIS AFTN WITH BREAK IN PCPN.

ASOCD SFC LO UPR MIDWEST ERLY THIS MRNG TRACKS ENE ACRS NRN GRTLKS
LTR TDY AND TNGT...AND INTO SW QUE SUN MRNG. NOT MUCH CAPE INDCD ON
BUFKIT FOR SUNDAY...BUT WITH CDFNT SWINGING ACRS AREA SUNDAY...WL
KEEP MENTION OF PSBL THUNDER WITH GSTY WINDS SHTG INTO
THE SW DURG THE AFTN. BUFKIT DOES SUPPORT GSTY WINDS AS LO MOVS TO
OUR N.

WL CONT CLDS AND CHC SHWR SUN NGT. WL DRY THINGS OUT FIRST HALF OF
MONDAY...THEN KEEP SLGT CHC SHWR MON AFTN AND MON NGT.

WENT CLOSE WITH MAV TEMPS...BUT TWEAKED UP A FEW DEGRS TDY. ALSO
WENT STRG THEN MAV WINDS WITH STORM SYS MOVG CLOSE BY TO OUR N ON
SUNDAY.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
NO BIG CHGS FM PREV FCST. WEAK HI PRES BLDS ACRS THE AREA TUE THRU
THURS
WITH DRY WEATHER. H/5 TROF MOVS THRU GRTLKS RGN THUR NGT AND FRI
WITH SFC LO MOVG E ACRS SRN CANADA...THUS CONT CHC SHWRS THURS NGT
AND FRI ACRS AREA.

AVIATION...
DETERIORATING CONDITIONS IN RAIN EARLY TODAY IN ADVANCE OF A WRMFNT
WHICH WILL LIFT NORTHEAST THRU THE AREA LATER AM/PM. VSBYS MOSTLY
MVFR IN ANY RAIN THIS MORNING. CIGS LOWERING TO MVFR AND THEN IFR
ALL TAF SITES. RAIN WILL TAPER TO A FEW SCT SHWRS LATER AM.
PREVAILING CIGS REMAINING IFR THIS PM...PSBLY LIFR LATER
PM/EVENING. S TO SW WINDS WILL INCR TO 10 TO 20 KTS WITH GUSTS 25
KTS PSBL KBTV.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...REB
Hazardous weather outlook, Sep 23, 6:03 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
603 AM EDT SAT SEP 23 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-241015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
603 AM EDT SAT SEP 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS AND GUSTY WINDS
TO THE FORECAST AREA ON SUNDAY. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.